Alka-Seltzer Plus Night Cold - Effervescent Lemon - 20 ct

In stock
ITEM
00605303
$6.00

Minimum order qty 1
Every 30 you order gets shipped as a pack
Print

Alka-Seltzer Plus Night Cold Effervescent 20ct helps provide temporary relief from cold symptoms such Nasal Congestion, Cough, Runny Nose, Sneezing, Headache & Body Ache, Sore Throat, Fever.

Get fast relief from cough, nasal congestion, runny nose and headache symptoms with Alka-Seltzer Plus Night Cold effervescent formula.
Contains

  • Aspirin (NSAID)* (pain reliever/fever reducer)
  • Dextromethorphan Hydrobromide (cough suppressant)
  • Doxylamine Succinate (antihistamine)
  • Phenylephrine Bitartrate (nasal decongestant)

*nonsteroidal anti-inflammatory drug

More Information
Brand Alka-Seltzer
Unit Size 20 each
Available Online & In-Store
Product Form Effervescent
Health Need Cold Remedies

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Alka-Seltzer Plus Day & Night Maximum Strength Cold & Flu Medicine, Liquid Gels, 20 ct When you need daytime relief from your cold or flu symptoms – and a restful night's sleep so you can tackle the next day – turn to Alka-Seltzer Plus Maximum Strength* Day & Night Cold & Flu Liquid Gels for fast, effective relief.  In one convenient package you get: Daytime cold and flu symptom relief from:     -Nasal Congestion     -Cough     -Headache & Body Ache     -Sore Throat     -Sinus Pressure     -Fever Nighttime cold and flu medicine for relief from:     -Runny Nose     -Nasal Congestion     -Cough     -Headache & Body Ache     -Sore Throat     -Fever *Based on 4 hour dosing.     INGREDIENTS: DAY: Active ingredients (in each capsule)           Acetaminophen 325 mgDextromethorphan hydrobromide 10 mgPhenylephrine hydrochloride 5 mg         NIGHT: Acetaminophen 325 mgDextromethorphan hydrobromide 10 mgDoxylamine succinate 6.25 mgPhenylephrine hydrochloride 5 mg        . Quickview
Alka-Seltzer Plus Day & Night Maximum Strength Cold & Flu Medicine, Liquid Gels, 20 ct

When you need daytime relief from your cold or flu symptoms – and a restful night's sleep so you can tackle the next day – turn to Alka-Seltzer Plus Maximum Strength* Day & Night Cold & Flu Liquid Gels for fast, effective relief.  In one convenient package you get:

Daytime cold and flu symptom relief from:
     -Nasal Congestion
     -Cough
     -Headache & Body Ache
     -Sore Throat
     -Sinus Pressure
     -Fever

Nighttime cold and flu medicine for relief from:
     -Runny Nose
     -Nasal Congestion
     -Cough
     -Headache & Body Ache
     -Sore Throat
     -Fever

*Based on 4 hour dosing.    

INGREDIENTS:

DAY:
Active ingredients (in each capsule)          
Acetaminophen 325 mg
Dextromethorphan hydrobromide 10 mg
Phenylephrine hydrochloride 5 mg        

NIGHT:
Acetaminophen 325 mg
Dextromethorphan hydrobromide 10 mg
Doxylamine succinate 6.25 mg
Phenylephrine hydrochloride 5 mg        

Buy Now X
Alka-Seltzer Plus Severe Cold & Flu Powder - 6 count Honey Lemon Zest FlavoredDaytime, non-drowsyFast relief mix-in packetsContains 6 packets. Quickview
Alka-Seltzer Plus Severe Cold & Flu Powder - 6 count
  • Honey Lemon Zest Flavored
  • Daytime, non-drowsy
  • Fast relief mix-in packets
  • Contains 6 packets
Buy Now X
Alka-Seltzer Cold & Flu Powder - 6 count Alka-Seltzer Plus® Night Severe Cold + Flu Mix-In Packets Honey Lemon. Mix the Alka-Seltzer Plus® fast relief mix-in packet into 8 oz. of hot water and sip the soothing beverage within 10-15 minutes. Experience the steam and the tasty drink as it infuses powerful relief through your whole body. Temporarily relieves these symptoms due to a cold or flu - minor aches and pains, headache, sneezing, nasal congestion, sinus congestion and pressure, runny nose, sore throat. Temporarily reduces fever.. Quickview
Alka-Seltzer Cold & Flu Powder - 6 count
Alka-Seltzer Plus® Night Severe Cold + Flu Mix-In Packets Honey Lemon. Mix the Alka-Seltzer Plus® fast relief mix-in packet into 8 oz. of hot water and sip the soothing beverage within 10-15 minutes. Experience the steam and the tasty drink as it infuses powerful relief through your whole body. Temporarily relieves these symptoms due to a cold or flu - minor aches and pains, headache, sneezing, nasal congestion, sinus congestion and pressure, runny nose, sore throat. Temporarily reduces fever.
Buy Now X